# SDR USAA051292

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 955-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STA 955 TO 990, LBL 53.  REMOVED DAMAGED PARTS AND INSTALLED NEW PARTS IAW SRM 51-10-02, DEFECT SIZE: NUMEROUS AREAS OF CORROSION THROUGHOUT THE PART/TYPICAL 1/2" DIA OF CORROSION.
